Bulletin of the American Mathematical Society

The Calabi construction for compact Ricci flat Riemannian manifolds

Arthur E. Fischer and Joseph A. Wolf

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 1 (1974), 92-97.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535298

Mathematical Reviews number (MathSciNet)
MR0383299

Zentralblatt MATH identifier
0303.53046

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)

Citation

Fischer, Arthur E.; Wolf, Joseph A. The Calabi construction for compact Ricci flat Riemannian manifolds. Bull. Amer. Math. Soc. 80 (1974), no. 1, 92--97. https://projecteuclid.org/euclid.bams/1183535298


Export citation

References

  • 1. L. Auslander, Bieberbach's theorems on space groups and discrete uniform subgroups of Lie groups, Ann. of Math. (2) 71 (1960), 579-590. MR 22 #12161.
  • 2. M. Berger, Sur les variétés d'Einstein compactes, Comptes Rendus de la IIIe Reunion du Groupement des Mathematiciens d'Expression Latine, (Namur 1965), Librairie Universitaire, Louvain, 1966, pp. 35-55. MR 38 #6502.
  • 3. M. Berger and D. Ebin, Some decompositions of the space of symmetric tensors on a Riemannian manifold, J. Differential Geometry 3 (1969), 379-392. MR 42 #993.
  • 4. L. Bieberbach, Über die Bewegungsgruppen der Euklidischen Raüme. I, Math. Ann. 70 (1911), 297-336.
  • 5. S. Bochner, Vector fields and Ricci curvature, Bull. Amer. Math. Soc. 52 (1946), 776-797. MR 8, 230.
  • 6. E. Calabi, Closed, locally euclidean, 4-dimensional manifolds, Bull. Amer. Math. Soc. 63 (1957), Abstract 295, 135.
  • 7. J. Cheeger and D. Gromoll, The splitting theorem for manifolds of non-negative Ricci curvature, J. Differential Geometry 6 (1971), 119-128.
  • 8. A. Fischer and J. Marsden, Submanifolds of riemannian metrics with prescribed scalar curvature, Bull. Amer. Math. Soc. (to appear).
  • 9. A. Fischer and J. A. Wolf, The structure of compact Ricci flat riemannian manifolds, (to appear).
  • 10. E. Nelson, Tensor analysis, Princeton Univ. Press, Princeton, N.J., 1967.
  • 11. J. A. Schouten and D. J. Struick, On some properties of general manifolds relating to Einstein's theory of gravitation, Amer. J. Math. 43 (1921), 213-216.
  • 12. T. J. Willmore, On compact Riemannian manifolds with zero Ricci curvature, Proc. Edinburgh Math. Soc. (2) 10 (1956), 131-133. MR 17, 783.
  • 13. J. A. Wolf, Growth of finitely generated solvable groups and curvature of Riemannian manifolds, J. Differential Geometry 2 (1968), 421-446. MR 40 #1939.
  • 14. J. A. Wolf, Spaces of constant curvature, 2nd ed., J. A. Wolf, Berkeley, 1972.
  • 15. K. Yano and S. Bochner, Curvature and Betti numbers, Ann. of Math. Studies, no. 32, Princeton Univ. Press, Princeton, N.J., 1953. MR 15, 989.
  • 16. S. Yau, Compact flat Riemannian manifolds, J. Differential Geometry 6 (1972), 395-402.